Alert archive / New Jersey / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 29, 2019, 4:55 PM EDT for Ocean County, New Jersey. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2019, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 29, 2019, 5:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Philadelphia/Mount Holly
County Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 24 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.9 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.3
The text
As transmitted.
059
WWUS81 KPHI 292055
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
455 PM EDT Sat Jun 29 2019
NJZ020-026-292130-
Coastal Ocean-Ocean-
455 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN COUNTY...
At 455 PM EDT, a strong thunderstorm was located over Bamber Lake, or
8 miles southwest of Toms River, moving east at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Toms River, Barnegat, Beachwood, Seaside Heights, Holiday
City-Berkeley, Bamber Lake, Holiday City South, Pine Ridge At
Crestwood, Dover Beaches South, South Toms River, Island Heights,
Silver Ridge, Crestwood Village, Holiday City, Holiday Heights,
Waretown and Gilford Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3980 7409 3991 7409 3990 7414 3981 7417
3977 7410 3980 7417 3979 7418 3976 7410
3974 7412 3978 7419 3976 7419 3982 7441
3997 7436 3998 7411 3993 7415 3993 7412
3992 7411 3992 7408 3998 7407
TIME...MOT...LOC 2055Z 280DEG 15KT 3989 7432
$$
MPSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:53 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 29, 3:53 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 353 PM EDT Sat Jun 29 2019 .SYNOPSIS... Low pressure tracking to our north will pull a strong cold front across our area tonight with a secondary cold front moving through during the day on Sunday. High pressure will build in for Monday. A weak disturbance and associated cold front will then move through Tuesday before stalling just to our south Wednesday into Thursday. The front may potentially lift back to our north as a warm front on Friday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Severe Thunderstorm Watch 461 and 462 remain in effect through 7 pm. A closed low will move into the Northeast U.S. overnight tonight. At the same time, surface low pressure will be exiting New England as its cold front settles south. This front will probably clear much of our area by daybreak Sunday. Thunderstorms should settle south and east of our area by late evening. The leading edge of more pronounced height falls arriving later this evening into the overnight may result in some redevelopment of showers or thunder behind the main line. A wind shift to the west and northwest will occur behind the cold front. However the surface flow should go light and much of the area will continue to see dewpoints in the middle to upper 60s. This will result in a muggy night. Patchy fog cannot be ruled out. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... As the mid-lvl trough axis passes just north of the area Sunday, there will be another chance of showers and thunderstorms, especially PA Turnpike/I-195 north. Despite increasing mid-lvl lapse rates as the mid-lvl cold pool passes overhead, don't think these storms will be particularly strong as the low-lvls will be drier than Saturday. High temperatures will generally be in the 80s with breezy northwest winds. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Synoptic Overview: The extended period begins with a mid-lvl closed low diving southeastward through the area which kick off a second round of cold advection (mostly aloft). Upstream of this feature a SW-NE oriented ridge will prevail over the Central US, with an inverted trough residing south of the ridge over Texas. The central-US ridge axis relocates southeastward Monday into Tuesday, eventually centering itself over the southeastern US as broad troughing develops over the Western US. Various shortwaves moving over-top the eastern US ridge will likely impact the area starting Tuesday morning, with the flow generally becoming more zonal as the ridge axis flattens. A stalled boundary looks to set up near the area by the middle of next week with various convectively-enhanced shortwaves likely sparking diurnal convection over our area. Dailies: Monday...High pressure briefly builds in SW of the area on Monday resulting in a quiet day. High temperatures will likely be similar to Sunday, with lighter winds and less clouds. Monday night/Tuesday...A shortwave will pass through the area Monday night into early Tuesday morning with a brief round of showers (and possibly a few thunderstorms) possible. Diurnal timing does not favor particularly strong storms and the system should be progressive with precipitation largely out of the area by Tuesday afternoon. Highs will be about 5 degrees warmer than Monday with a weak cold front pushing through later in the day. Wednesday-Saturday...Wednesday will likely be dry and warm for most places, although there may be a chance of storms late in the day over Delmarva. Moisture will increase Thursday and this moisture combined with convectively-enhanced mid-lvl waves, and a nearby boundary will likely result in (at least) scattered convection Thursday/Friday (and potentially into the weekend). It looks like it will be fairly muggy with dewpoints around 70s and highs in the upper 80s to low 90s Thursday/Friday. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Showers and thunderstorms this evening, especially from the PHL area south and east with MVFR/IFR conditions for a time. After this evening, local MVFR visibility cannot be ruled out for a time due to fog. Otherwise, VFR conditions expected. West winds diminishing to near 5 knots, then becoming northwest or even locally light and variable. Sunday...Mainly VFR with periods of mid-lvl (4-5k ft.) cloud cover. NW increasing to around 15 kts, with gusts 20-30kts. Outlook... Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less. Monday...VFR with light winds around 5 knots or less. Monday night - Tuesday...Mainly VFR. A shower or thunderstorm possible Monday night into Tuesday morning. West winds 5-10 knots becoming NW Tuesday. Tuesday night - Wednesday...Mainly VFR with light winds. && .MARINE... Tonight...Conditions are expected to remain below Small Craft Advisory criteria. Southwesterly winds will diminish some tonight and become west to west-northwest. Some thunderstorms this evening may produce local wind gusts of 34 knots or higher. Sunday...SCA conditions will be approached. Winds near the shore may gust near 20-25kts Sunday afternoon. Outlook... Sunday night...SCA conditions will be approached. Winds near the shore may gust near 20-25kts Sunday evening. Monday through Wednesday...Sub-SCA conditions expected with 3-4 seas Monday decreasing to 2-3 ft for Wednesday. Rip Currents... There is a low risk for the development of dangerous rip currents today with southwesterly winds 10-15 mph and waves (6-9 second period) in the surf zone around 2 feet. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Carr/Kruzdlo Near Term...Kruzdlo Short Term...Kruzdlo Long Term...Carr Aviation...Carr/Kruzdlo Marine...Carr/Kruzdlo
Hazardous weather outlook, Jun 29, 4:24 PM EDT, 31 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 424 PM EDT Sat Jun 29 2019 DEZ001-NJZ015>019-PAZ070-071-102-104-106-302030- New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 424 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027- PAZ054-055-060>062-101-103-105-302030- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe- Berks-Lehigh-Northampton-Western Chester-Western Montgomery- Upper Bucks- 424 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-302030- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 424 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-302030- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 424 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jun 29, 3:39 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
339 PM EDT Sat Jun 29 2019
NJZ018-020-022-027-292030-
Camden-Ocean-Atlantic-Southeastern Burlington-
339 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ATLANTIC...CENTRAL
OCEAN...EAST CENTRAL CAMDEN AND SOUTHEASTERN BURLINGTON COUNTIES...
At 339 PM EDT, a strong thunderstorm was located over Atsion, or 24
miles northeast of Vineland, moving east at 35 mph.
Wind gusts up to 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Hammonton, Shamong, Wharton State Forest, Atsion, Brookville, Warren
Grove, Batsto, Chatsworth, Old Halfway, Penn State Forest, Beach
Haven West, Ocean Acres, Manahawkin and Crestwood Village.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3969 7425 3961 7477 3979 7484 3979 7481
3981 7480 3995 7434
TIME...MOT...LOC 1939Z 254DEG 28KT 3974 7471
MPSLocal storm report, Jun 29, 3:49 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 1 NE SOUTH HARRISON TWP 39.72N 75.25W
06/29/2019 GLOUCESTER NJ TRAINED SPOTTER
TWO TREES BLOWN DOWN.
&&
TCDLocal storm report, Jun 29, 4:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL GALLOWAY TWP 39.47N 74.51W
06/29/2019 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
&&
TCDLocal storm report, Jun 29, 4:23 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
423 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND DMG NEWARK 39.68N 75.76W
06/29/2019 NEW CASTLE DE TRAINED SPOTTER
TREE DAMAGE AND WINDS ESTIMATED TO BE 60-65
MPH. TIME ESTIMATED FROM RADAR.
&&
TCDLocal storm report, Jun 29, 4:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
453 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM TSTM WND DMG 1 SSW ALLENTOWN 40.59N 75.48W
06/29/2019 LEHIGH PA PUBLIC
PHOTO SHOWS A LARGE TREE DOWN ON A FENCE AND
POWER LINES. TIME ESTIMATED FROM RADAR.
&&
TCDSpecial weather statement, Jun 29, 4:55 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
455 PM EDT Sat Jun 29 2019
NJZ020-026-292130-
Coastal Ocean-Ocean-
455 PM EDT Sat Jun 29 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN COUNTY...
At 455 PM EDT, a strong thunderstorm was located over Bamber Lake, or
8 miles southwest of Toms River, moving east at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Toms River, Barnegat, Beachwood, Seaside Heights, Holiday
City-Berkeley, Bamber Lake, Holiday City South, Pine Ridge At
Crestwood, Dover Beaches South, South Toms River, Island Heights,
Silver Ridge, Crestwood Village, Holiday City, Holiday Heights,
Waretown and Gilford Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Mount Holly NJ.
LAT...LON 3980 7409 3991 7409 3990 7414 3981 7417
3977 7410 3980 7417 3979 7418 3976 7410
3974 7412 3978 7419 3976 7419 3982 7441
3997 7436 3998 7411 3993 7415 3993 7412
3992 7411 3992 7408 3998 7407
TIME...MOT...LOC 2055Z 280DEG 15KT 3989 7432
MPSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:08 PM EDT | Special Weather Statement | PHI | Burlington | 37 min |
| Jun 29, 1:35 PM EDT | Special Weather Statement | PHI | Camden | 25 min |
| Jun 29, 1:54 PM EDT | Special Weather Statement | PHI | Burlington | 36 min |
| Jun 29, 2:31 PM EDT | Special Weather Statement | PHI | Gloucester | 29 min |
| Jun 29, 3:09 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Gloucester | 37 min |
| Jun 29, 3:10 PM EDT | Special Marine Warning | PHI | 50 min | |
| Jun 29, 3:14 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 46 min |
| Jun 29, 3:17 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 43 min |
| Jun 29, 3:18 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 29, 3:19 PM EDT | Special Weather Statement | PHI | Ocean | 26 min |
| Jun 29, 3:24 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 36 min |
| Jun 29, 3:25 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Jun 29, 3:31 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 44 min |
| Jun 29, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 45 min |
| Jun 29, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jun 29, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 49 min |
| Jun 29, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 46 min |
| Jun 29, 4:00 PM EDT | Flash Flood Warning | PHI | Gloucester, Salem | 3 hr |
| Jun 29, 4:01 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 3 hr |
| Jun 29, 4:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 29, 4:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 29, 4:11 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 49 min |
| Jun 29, 4:15 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 30 min |
| Jun 29, 4:16 PM EDT | Special Marine Warning | PHI | 18 min | |
| Jun 29, 4:23 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 27 min |
| Jun 29, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jun 29, 4:26 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jun 29, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset, Sussex, Warren | 48 min |
| Jun 29, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 47 min |
| Jun 29, 4:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 29, 4:41 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jun 29, 4:44 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Jun 29, 4:52 PM EDT | Special Marine Warning | PHI | 34 min | |
| Jun 29, 4:53 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 22 min |
| Jun 29, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 27 min |
| Jun 29, 5:05 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Monmouth, Ocean | 40 min |
| Jun 29, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 67 min |
| Jun 29, 5:19 PM EDT | Special Marine Warning | PHI | 116 min | |
| Jun 29, 5:29 PM EDT | Special Marine Warning | PHI | 109 min | |
| Jun 29, 5:32 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 43 min |
| Jun 29, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 32 min |
| Jun 29, 2:27 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 63 min |
| Jun 29, 2:46 PM EDT | Special Weather Statement | PHI | Chester | 29 min |
| Jun 29, 3:06 PM EDT | Special Weather Statement | PHI | Chester | 24 min |
| Jun 29, 3:09 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 51 min |
| Jun 29, 3:20 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 55 min |
| Jun 29, 3:27 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 53 min |
| Jun 29, 3:45 PM EDT | Flash Flood Warning | PHI | Chester | 3 hr |
| Jun 29, 3:52 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 53 min |
| Jun 29, 4:17 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 3 hr |
| Jun 29, 7:10 PM EDT | Special Weather Statement | PHI | Berks | 35 min |
| Jun 29, 7:16 PM EDT | Special Weather Statement | PHI | Lebanon | 29 min |
| Jun 29, 2:33 PM EDT | Special Weather Statement | PHI | Kent | 27 min |
| Jun 29, 2:47 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 28 min |
| Jun 29, 2:57 PM EDT | Special Weather Statement | PHI | Kent | 33 min |
| Jun 29, 3:06 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 39 min |
| Jun 29, 3:13 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 8 min |
| Jun 29, 3:39 PM EDT | Special Weather Statement | PHI | New Castle | 51 min |
| Jun 29, 4:24 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 36 min |
| Jun 29, 4:38 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 52 min |
| Jun 29, 4:52 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 38 min |
| Jun 29, 4:55 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 50 min |
| Jun 29, 5:26 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 79 min |
| Jun 29, 5:38 PM EDT | Areal Flood Advisory | PHI | Kent | 109 min |
| Jun 29, 6:38 PM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jun 29, 1:19 PM EDT | Special Weather Statement | PHI | Cecil | 26 min |
| Jun 29, 1:26 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 49 min |
| Jun 29, 2:08 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
| Jun 29, 2:12 PM EDT | Special Weather Statement | PHI | Cecil | 33 min |
| Jun 29, 2:44 PM EDT | Special Weather Statement | PHI | Cecil | 31 min |
| Jun 29, 4:14 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 46 min |
| Jun 29, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's, Talbot | 47 min |
Nearby
Special Weather Statements in New Jersey, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.